# SDR QXEA200501772

- Difficulty date: December 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,131 hours, 11,876 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT NACELLE FINGERNAIL SUPPORT DECK UPPER SURFACE OB STIFFENER IS DAMAGED APPROX 40" FWD OF AFT END OF DECK.  MAINTENANCE PERFORMED A FRESH BLEND WITH CRACK MAPPED FOR ENGINEERING.  COMPLIED WITH STEP 1 OF EA 6-54-379.  HFEC BLENDED AREA IAW 1-84-7A, PT-6-51-00-02.  NO CRACKS NOTED.  FABED REPAIR DOUBLER AND INSTALLED REPAIR DOUBLER IAW EA 6-54-379 STEPS 3 AND 4.
